# SDR CA081107002

- Difficulty date: November 4, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,969 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: C8303
- Condition: Sheared
- Location: Elt Mount
- Part time: 2,197 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ANGLE USED AS PART OF ELT INSTALLATION WAS FOUND SHEARED DURING 2200 HR OVERHAUL TEARDOWN.
